A young mother discusses suffering from thrombosis in order to let other woman know about the side effects that are associated with the birth control pill.
The woman explains that she took Yasmin birth control in 2007 from March to August and that she suffered multiple complications as a result of it. Two months after taking the birth control pill, she started having issues with her gallbladder and a few months later she had to have it removed.
Not long after this she then developed a blood clot in her uterus. She had stopped taking birth control at this point for about month and was already pregnant when the blood clot was found.
The clot then started bleeding out and there was a 50 percent chance that she would miscarriage the baby. Thankfully she did not, but after all of the complications she urges woman who are taking Yasmin or YAZ to stop.
If you or a loved one has suffered from deep vein thrombosis after taking yasmin or yas birth control, contact the Yasmin deep-vein thrombosis lawyers of Williams Kherkher by calling 800-761-3187 today.